MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH FHD MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH FHD MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0437
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope core 15-inch fhd monitor was returned to verathon for evaluation along with the glidescope core smart cable used during the reported event.A verathon technical service representative evaluated the returned devices but was unable to confirm the reported failure.Both the monitor and smart cable passed visual inspection.When connecting the customer's monitor to verathon's test equipment, a normal image was produced.The monitor passed verathon's device functionality testing and was confirmed to be within specification.Next, when connecting the customer's smart cable to verathon's test equipment, it also produced a normal image and passed device functionality testing.The laryngoscope used during the reported event was not made available to verathon for evaluation.Upon completion of verathon's device evaluation, both the monitor and the smart cable were returned to the customer.No further investigation is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported while using a glidescope core 15-inch fhd monitor, the screen went blank during intubation.They reported the issue occurred during an emergency care procedure and resulted in an unspecified delay in treatment.No use of a backup device or harm to the patient was reported.
 
Additional Manufacturer Narrative
G3, g6, h2, h11.Following verathon's initial report submission, a verathon engineering representative visited the facility to further investigate the reported image issues with their glidescope systems.The verathon engineer was unable to replicate the reported image issues.Verathon remains in contact with the facility and continues to investigate the potential cause of the reported image issues.Should additional information become available, a supplemental report will be submitted in accordance with 21 cfr 803.56.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE CORE 15-INCH FHD MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key20845876
Report Number9615393-2024-00149
Device Sequence Number14395521
Product Code CCW
UDI-Device Identifier00879123008596
UDI-Public(01)00879123008596(11)240514
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0437
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown